journal6 ›› 2008, Vol. 29 ›› Issue (5): 1-4.

• Mathematics •     Next Articles

Infinitely Many Solutions of p-Laplacian Equations with a Nonsymmetric Term


  1. (School of Mathematical Sciences,South China Normal University,Guangzhou 510631,China)
  • Online:2008-09-25 Published:2012-05-20

Abstract: A class of p-Laplace equation with a nonsymmetric term on a bounded domain is studied.By using the large Morse index of the corresponding Laplace equation,we give a growth estimate about the series of min-max values of associated functional for the problem.The estimate is better than the given result in some range.It is shown that the problem possesses infinitely many weak solutions.

Key words: p-Laplace equation, large Morse index, non-symmetric perturbation;infinitely many solutions

WeChat e-book chaoxing Mobile QQ